# SDR DXTA2023031382460

- Difficulty date: March 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N147QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9632
- Aircraft time: 8,436 hours, 2,959 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: GD478110211
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT GOT A HYD 1 LO PRESS CAS MSG. LOOKING AT THE HYD SYNOPTIC #1 QTY SHOWS 0 & HYD 1 PRESSURE WAS 0.  AFTER GAINING ACCESS TO AFT ACCESSORY COMP NOTED HYD FLUID SATURATING AREA. ON FURTHER INSP NOTED #1 ENG HYD RETURN LINE LOOSE & CHAFING BRACKET IB OF PYLON.  BEGAN CLEAN UP OF HYD FLUID. REMOVED #1 ENGINE EDP PRESSURE LINE FROM PYLON BRACKET TO HYD MANIFOLD. LINE WAS NOT LOOSE; BULKHEAD FITTING IS LOOSE & WORN.  RESECURED RACK AFTER CLEANING HYD FLUID RESIDUE FROM UNDER RACK MOUNTS #1 EDP PRESSURE LINE AT HYD MANIFOLD FOUND TO BE AT FAULT. PRESSURE LINE  REPLACED #1 ACMP AND #1 EDP REPLACED, AFT EQUIPMENT BAY CLEANED #1 SYS HYD FILTERS REPLACED #1 HYD SYS FLUSHED/SERVICED & LEAK CHECKED.
